| Model Number |
500001002502 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary drawer 7 was failed and unable to recover.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 15-may-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer 7 was failed and could not be recover.A field service engineer (fse) found the station with no active failures and tested inventory operations on a full-height auxiliary drawer.The fse observed that the drawer did not register as closed when shut and inspected the drawer latch assembly from the rear of the station.The fse found that the latch sensor had become dislodged from its housing, repositioned and secured the sensor, and verified that it could not be removed.The fse then confirmed that the customer was able to recover the affected drawer and complete inventory testing successfully.The system functioned as intended after the field service engineer repaired the device.